The day i had the exposure i asked the galif she knew her status ,she said she had tested negative about a year a go and she acually thought she is neg.But some how in my heart i didnt trust her
so the next morning i go to the doctor and he starts me on PEP comibivir alone.i too the meds with very strict adhence. after abt 8 days i started reading alot of staff on the internet and i asked my dotoctor y he only prescribed for me a comibivir alone yet the stardrad PEP is a 3 drug regimen. he said he considered my exposure not very high risk since i didnt know the status of the gal.i think i was stupid i trusted the doctor i should have bought a 3rd drug in order to get maximum protection.the side effects where just a night sweat and a little fatigue which lasted 4 days there after i was fine until i completed the 28 days of pep infact i too an extract dose for the 29 th day since i had lost count of the days.my last dose was in the nite. the the next day at about 4 pm i get a twich in my left eye,i really didnt take it seriously it went away just for a few seconds,then in the nite that day i get a sore feeling in my left arm,ooh ooh that is when the panick attacks started ,then i got joint pain in the left leg ,the next day i had a midly chill just for about 5 minutes.i kept on expecting a fever it never came,then the next day i was very fine the whole day.on the 3 day i be gan feeling soreness in my groin areas and activity in the lymph nodes the axieity level where over the roof ,i atasrted feeling fatigue and headache that would last 5 minutes and go away.My biggest worry is the swollen lymph nodes ,i have them in my groin they are still there.I have tried to wait but the sympotoes worry me so much. i have almost given up hope for a negative result but the more i read staff on the internet i get more confused.i have read one post and it has rest my fears .i am postive ,i stated PEP too let,the eye twiching meant that the virus was suppresed from very part of my body expect the eye once i finished PEP the virus started replicating again that is why just after i had stopped PEP i got the eye twitching and then the feeling spread to the rest of my body.
i know the test will be postive so i can more on now .QUESTION.What are my chances given my story above?Are there glands in the eye.Am so scared i may take my life.
I would not consider a one-time incident as the insertive partner a terribly high-risk situation. An antibody test taken prior to three months but greater than 28 days will give you a fairly accurate result. A three month test will give you a conclusive answer. There are glands in the eye. They are the lacrimal glands. Your eye twitch has nothing to do with HIV. I am confident that your test will be negative.